# SDR R61A202002200209

- Difficulty date: January 30, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N230JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 31,782 hours, 19,799 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066349001
- Condition: Corroded
- Location: Frame 76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND AFT CARGO COMPARTMENT CORRODED SHEAR CLIPS AT FR76 STGR 29R-29L (2EA). SHEAR CLIPS (2 EACH) WERE BLENDED TO REMOVE
CORROSION REF SRM 51-12-01. BLEND OUT AT RH SHEAR CLIP MEASURES (L) 2.0" X (W) 2.0" WITH A MAX DEPTH OF (D) 0.020". BLEND OUT AT LH SHEAR CLIP MEASURES
(L) 2.0" X (W) 1.0" WITH A MAX DEPTH OF (D)0.018". REMOVED AND REPLACED BOTH SHEAR CLIPS REF SRM 51-40-08. TOP COATED FASTENERS REF SRM 51-23-06.
